# SDR SWIA202162666

- Difficulty date: October 25, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 42,520 hours, 37,544 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BATT RIB AT WS58.88, FWD CHANNEL CORRODED.   (FILED CLOSED)    REMOVED AND REPLACED RH WING BATT RIB AT WS58.88, FWD CHANNEL IN REF TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
